# SDR FDEA2024022650213

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 111,508 hours, 23,152 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B1791
- Condition: Failed
- Location: Nr 7
- Part time: 39,484 hours, 11,558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE PASSING 16,000FT LEVEL ONE TIRE PRESS  LO. THE CONFIG PAGE SHOWED THE #7 TIRE WAS LOSING  PRESSURE. APPROXIMATELY 2 MINUTES LATER WE GOT A  LEVEL 2 TIRE FAIL AND THE PRESSURE WENT TO ZERO ON  THE SYNOPTIC.  ON TAXI OUT AND TAKEOFF NO  ABNORMALITIES WERE FELT OR HEARD.  OUR FIRST  INDICATION WAS THE TIRE PRESS LO ALERT.  AMM: 12-16-01-3  AFTER LANDING MX VERIED #7 TIRE IS FLAT ZERO PSI.   FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT    REMOVED AND REPLACED #7 TIRE PER AMM32-41-01-4.
